Aa
A
A
A
Close
Women's Health Community
65.7k Members
Avatar universal

Yeast infection twice a month for 2 years????

Hi

I have suffered from thrush twice a month for over two years now. I also have constant headaches, a very bloated stomach, nausea and lots of sore throats. My doctor after having conducted several tests has now given up. But surley you cant feel this ill for two years and accept it as normal? I recently took a weeks course of anti fungals that he assured me would wipe out all candida in my system, the day after i finished the course the thrush came back. I take probiotics and garlic capsules as these are meant to help but i'm now starting to get really fed up with being ill all the time. Can any one help???  I'm also constanly dehydrated, even though i drink a litre and a half of water a day and my kidney hurts sporadically, i'm sure all of this must be connected somehow.

I Posted this in the wrong place to begin with sorry!!!
10 Responses
Avatar universal
I assume you were tested for diabetes and HIV, among other things.  You didn't say how old you were or any other comments on your general health, but dentures, vitamin deficiencies, and several medical problems can make you more prone to this and other conditions that have similar appearance.  If this is definitely thrush and you and your doctor can't figure this out I'd recommend you seeing an immunologist to see if you have some specific deficiency in your immune system.  (Confirmation of thrush caused by yeast, looking under a microscope, may be the easiest first step though)

-RufusMD
Avatar universal
They did test to make sure it was thrush swabs were taken before they started treatment.  Im 33 years old.  My doctor will not refer me to any one he says humans are complex organisms and its not suprising things go wrong.  Im in the Uk and you cannot see a specialist without being referred by your doctor.
Avatar universal
Not sure if i've been tested for diabetes they did tests for celiac disease etc.  Have not been tested for HIV.
Avatar universal
Oh I don't wear dentures, i'm a vegitarian so may have deficiancies although i have been taking suppliments for the last couple of months.  

This all began when i slept with my partner of 8 years after he had had long term antibiotic treatment.  He was taking rifampicine at the time (which turns your urine orange), after i slept with him i got a really bad case of thrush that has been reoccurring ever since.  

I have no medical conditions that i know of the only thing that i can think of that probably didnt help is that i took co-proxamol pain killers for just over 10 years for sciatica could that have done some damage?  ( i havnt taken them for the last year though )
Avatar universal
Hi,
  When you say thrush, do you mean oral thrush (in the mouth) or a vaginal yeast infection?
Pan
Avatar universal
Vaginal yeast infection.  Often get very itchy mouth too but that has never been tested.
Avatar universal
I found Grapefruit SEED extract to be great for thrush. Must be the GSE with citrucidal. Take 3 250mg tablets 3 times a day. It may help!
Avatar universal
thanks ill give anything a try!!!!
Avatar universal
Sapphy,

I had recurrent yeast infections for years and couldn't figure out why.  When my husband joined the Navy and went out to sea for months at a time, they stopped.  When he'd return home for a few months, I'd get the infection back again.  After a few tours "out to sea" we reckonized the pattern and realized that we were passing the infection back and forth to each other.  He never really noticed it and being a "guy" he never complained or went to see a doctor anyway.  

Anyhow, we discovered the reason we kept passing it back and forth was that his penis was not circumcised.  His family did not believe in cirumcision. The bacteria would pass from me to him and it would stay and multiply in the skin fold.  There is a happy ending ... he was circumcised (as an adult, ouch!) and we never had the problem again.   Good luck to you.  I hope this helps.  
Avatar universal
yep, me too - same symptoms and it's driving me crazy.  i just started taking threelac twice a day after two diflucans with it coming back at the end.  the threelac seems to be working - my sinus's are clearing either - but i'm going through that yeast die off right now, and while my vag is feeling better, i am pretty constipated from the build up of toxins and not being able to clear them out of my system long enough. taking psyillium for that so hopefully this works.  if i can get rid of the constipation i'll go ahead and stick with the threelac for the next couple of months.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.